MathSciNet Relay Station
MathSciNet bibliographic data
MR409385 10H15 (10K20 10H25)
Gallagher, P. X. On the distribution of primes in short intervals. Mathematika 23 (1976), no. 1, 4–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement